# SDR FDEA201002020302

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418 RBL 24 SEAT TRACK SUPPORT IS CORRODED ON FWD END ( STA 365).  R & R SEAT TRACK SUPPORT, MEASURED OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL VII AND SRM 51-40-02. FABRICATED NEW SUPPORT ON MAE TRAVELER NR T10-819045.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
